Skip to Main content Skip to Navigation
Journal articles

Markov cubature rules for polynomial processes

Abstract : We study discretizations of polynomial processes using finite state Markov processes satisfying suitable moment matching conditions. The states of these Markov processes together with their transition probabilities can be interpreted as Markov cubature rules. The polynomial property allows us to study such rules using algebraic techniques. Markov cubature rules aid the tractability of path-dependent tasks such as American option pricing in models where the underlying factors are polynomial processes.
Document type :
Journal articles
Complete list of metadata

Cited literature [36 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01418755
Contributor : Sergio Pulido <>
Submitted on : Thursday, August 8, 2019 - 5:46:40 PM
Last modification on : Wednesday, April 14, 2021 - 3:37:59 AM
Long-term archiving on: : Thursday, January 9, 2020 - 4:52:59 AM

File

MarkovCubature.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Damir Filipović, Martin Larsson, Sergio Pulido. Markov cubature rules for polynomial processes. Stochastic Processes and their Applications, Elsevier, 2020, 130 (4), pp.1947-1971. ⟨10.1016/j.spa.2019.06.010⟩. ⟨hal-01418755v2⟩

Share

Metrics

Record views

160

Files downloads

294